J. Comp. Math., 3 (1985), pp. 342-350.

The High Order Exponentially Fitted Nonequidistant Extrapolation Methods For Stiff Systems

Jia-Xiang Xiang 1

1 Shanghai Teachers University, China

Received Revised Online 2006-11-24


A class of exponentially fitted nonequidistant extrapolation methods based on an L-stable linear single-step formula are studied. Therorems about the extrapolation coefficients are given. These methods keep good numerical stability "quasi-L-stablility", while raising the accuracy of the original formula.

Key words:


The Global Science Journal